Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ 2$-blocks with semidihedral defect groups


Author: Karin Erdmann
Journal: Trans. Amer. Math. Soc. 256 (1979), 267-287
MSC: Primary 20C20; Secondary 20G40
DOI: https://doi.org/10.1090/S0002-9947-1979-0546918-4
MathSciNet review: 546918
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be one of the following groups: $ {L_3}(q)$ and $ GL(2,\,q)$ with $ q\, \equiv \,3\,(\bmod \,4)$, $ {U_3}(q)$ and $ GU(2,\,q)$ with $ q\, \equiv \,1\,(\bmod \,4)$. This paper is concerned with 2-blocks B of G having semidihedral defect groups. In particular, vertices, sources and Green correspondents of the simple modules in B are determined and used to obtain the submodule structure of the indecomposable projective modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20, 20G40

Retrieve articles in all journals with MSC: 20C20, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0546918-4
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society